MAUDE Adverse Event Report: STRYKER GMBH HEXAPOD STRUT, LONG HOFFMANN LRF 183MM-295MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH HEXAPOD STRUT, LONG HOFFMANN LRF 183MM-295MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49350040
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Hexapod strut.Black pin disengaged 1/4 out.Patient was able to push it back in.
 
Additional Manufacturer Narrative
Corrections to concomitant medical products and device evaluated by mfr.The reported event that hexapod strut, long hoffmann lrf 183mm-295mm was alleged of 'component loosened' could be confirmed.Based on investigation, the root cause was attributed to be manufacturing and supplier related.The failure was caused by manufacturing components out of specifications.The event involved a product problem indicating a non-conformity which is investigated and addressed through a nc and a capa.No further action is required at this time.Product surveillance will continue to monitor complaints of this type for adverse trends.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.H3 other text : device was not returned.
 
Event or Problem Description
Hexapod strut.Black pin disengaged 1/4 out.Patient was able to push it back in.

Brand Name
HEXAPOD STRUT, LONG HOFFMANN LRF 183MM-295MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7700734
Report Number0008031020-2018-00515
Device Sequence Number11151336
Product Code KTT
UDI-Device Identifier07613327294200
UDI-Public07613327294200
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K163656
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49350040
Device Lot NumberL59090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR